# SDR USAA000679

- Difficulty date: May 9, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N246US
- Make and model: Boeing 737201
- Aircraft serial: 22753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 48,107 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - WEB AND ANGLE HAD 6 EACH CRACKS, 4 EACH AT .50 INCH AND 2 EACH AT .1250 INCH, BL ZERO FROM BS 927 TO BS 947.  FABRICATED AND INSTALLED NEW ANGLE PER DWG 6936656.  (X)
